# SDR USAA2010120392799

- Difficulty date: December 3, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 34,899 hours, 12,550 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472179202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DROP-IN - MAJOR REPAIR - LOG # 4666808 - CORROSION ON AFT END OF SEAT TRACK AT FR64, -Y765. REPLACED SEAT TRACK AT FR64, -Y765 IAW AIRBUS DRAWING # 18D53472832.
